# SDR ABXA20250924238

- Difficulty date: September 24, 2025
- Submitted: September 27, 2025
- Operation: Air carrier
- Aircraft: N364CM
- Make and model: Boeing 767338
- Aircraft serial: 24531
- Aircraft time: 100,604 hours, 37,367 cycles
- System (JASC): 2600 · Fire Protection System
- Part: Cdu
- Part number: 4077880908
- Part serial: 02684821
- Condition: Odor
- Location: Zone 200
- Stage of operation: CL
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

ON CLIMBOUT, THERE WAS A STRONG ODOR OF ELECTRIC WIRE BURNING.  EMERGENCY DECLARED.  AIR TURN BACK (ATB) TO CVG.  REF LP 39228-63/3 & 39228-65/2 FOR TROUBLESHOOTING & WORK PERFORMED. NO DEFECTS NOTED.  LP 39228-63/3 PERFORMED INSPECTION OF ALL C/BS & PACK BAYS.  PERFORMED HIGH POWER ENG RUNS IAW AMM 71-00-00.  PERFORMED 05-51-56 INSPECTION IAW AMM WHICH INCLUDES AMM 21-00-21.  REMOVAL OF OIL CONTAMINATION AT PACK.  PNEUMATIC SYSTEM,  NO ODORS.  LP 39228-65/2  INSPECTED MEC FOR ELECTRICAL BURNING OR ODOR PER AMM 20-66-04, NO DEFECTS.  OPS LT & RT PACKS INSPECTED FOR ODOR OR ELECTRICAL BURNING PER AMM 21-51-00, NO DEFECTS.  OPS CHK & INSPECTION OF FLT DECK LIGHT INDICATORS PER AMM 33-13-00, NO DEFECTS.  INSPECTED & OPS CHK ALL FLT DECK WINDOW WIRING & HEAT SYS PER AMM 30-41-00, NO DEFECTS.  INSPECTED LAV, GALLEY, & HOT CUP PER AMM 25-41-00 AND 25-31-00.  NO DEFECTS.  CHKD CAPT / FO'S FOOT / SHOULDER HEATERS PER AMM 21-45-11, NO DEFECTS.  OPS CHKD WXR SYS PER AMM 34-43-00, NO DEFECTS.  INSPECTED LT & RT CU'S PER AMM 34-61-02, NO DEFECTS.  PER MC REQUEST R & R CDU IAW AMM 34-61-02, OPS CHECKED GOOD.  ACCOMPLISHED EVAL FLT PER M-281.  NO DEFECTS NOTED.   ACFT REMAINS NO ETOPS.  ACFT RETURNED TO SERVICE.
